# SDR AALA202111302460

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 50,733 hours, 35,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4 L DOOR DIFFICULT TO ARM. LUBRICATED 4L DOOR GIRT BAR FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
